Positive Solutions for a Mixed-Order Three-Point Boundary Value Problem for -Laplacian
Francisco J. Torres
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The author investigates the existence and multiplicity of positive solutions for boundary value problem of fractional differential equation with -Laplacian operator. The main tool is fixed point index theory and Leggett-Williams fixed point theorem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/912576.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/912576.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:912576
DOI: 10.1155/2013/912576
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().